# SDR SA05030

- Difficulty date: March 19, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653116
- Condition: Cracked
- Location: Cockpit
- Part time: 17,892 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: A
- Precautionary procedure: H

## Discrepancy

FLT 53 EN ROUTE CLT TO LAS.  DURING DESCENT INTO LAS, THE FIRST OFFICER'S WINDSHIELD BEGAN TO ARC IN THE LOWER LEFT CORNER.  IT THEN SHORTED OUT AND THE OUTER PANE CRACKED.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE FIRST OFFICER'S WINDSHIELD.  OK FOR SERVICE.
